# SDR C2XA11SH127

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145LR
- Aircraft serial: 145009
- Aircraft time: 28,198 hours, 26,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14524568009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION FOUND ON INTERNAL FUSELAGE SKIN BETWEEN FRAMES 57-58, STRINGER 21L-21R.  MAINTENANCE PERFORMED REPAIR ON INTERNAL FUSELAGE SKIN, BETWEEN FRAMES 57-58 STRINGER 21L-21R IAW EC5330-02475.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
